# SDR SWAA2014050527678

- Difficulty date: April 28, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 35,962 hours, 21,030 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT STATION 120.30, 26 INCHES AFT OF FWD SPAR CRACKED AT VERTICAL STIFFENER.  REPAIRED RIB IAW SRM.
